A1 Journal article (refereed)
Malliavin smoothness on the Lévy space with Hölder continuous or BV functionals (2020)

Laukkarinen, E. (2020). Malliavin smoothness on the Lévy space with Hölder continuous or BV functionals. Stochastic Processes and their Applications, 130(8), 4766-4792. https://doi.org/10.1016/j.spa.2020.01.016

JYU authors or editors

Publication details

All authors or editors: Laukkarinen, Eija

Journal or series: Stochastic Processes and their Applications

ISSN: 0304-4149

eISSN: 1879-209X

Publication year: 2020

Volume: 130

Issue number: 8

Pages range: 4766-4792

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.spa.2020.01.016

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/69886

Publication is parallel published: https://arxiv.org/abs/1806.04178


We consider Malliavin smoothness of random variables f(X1), where X is a purejump Lévy process and the functionfis either bounded and Hölder continuousor of bounded variation. We show that Malliavin differentiability and fractional differentiability off (X1) depend both on the regularity offand the Blumenthal-Getoor index of the Lévy measure.

Keywords: stochastic processes; interpolation

Free keywords: Lévy process; Malliavin calculus; interpolation

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2020

JUFO rating: 2

Last updated on 2022-20-09 at 15:20